# SDR MWEA98320

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910140
- Condition: Damaged
- Location: Bs 579-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND CUSP WEB FROM FS 579 TO 598 WAS FOUND DAMAGED.  REMOVED AND REPLACED SECTION OF MEMBRANE.
